• hisham hussien hisham hussien
    July 25, 2008
    why every depression medication I take make me sleep all day and night ?
    hisham hussien hisham hussien
    July 25, 2008

    I tried all depression medications and all of them make me sleep all day and night

    READ MORE

FROM OUR EXPERTS

  • Deborah Gray
    Health Guide
    July 25, 2008
    Deborah Gray
    Health Guide
    July 25, 2008

    Everyone's different, and it's possible that your particular chemistry reacts this way to antidepressants. However, there are several different "families" of antidepressants, and working with your doctor to find one is the best way to go. Also, your doctor may be able to prescribe another medication with the antidepressants that will balance this effect out.


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.